It's left me with excessive daytime sleepiness all the time. I'm feeling very despondent.
Hi, mmonte! Have you had a physical exam and blood work to rule out a possible underlying condition? It seems unusual that you would have chronic symptoms like this from medication for this long. Have you talked to your doctor about an alternative diagnosis?
Best regards and I hope you're feeling better soon. Wildcat
mmontej; Yes listen to Wildcat's answer there is no way that the old Seroquel would do this to you for this long in fact depending on how old it was the chances are that it would not work at all. You really need the doctor to do so good blood work on you and see how everything else is working Or if something is not doing what it should let your doctor know about this again and make sure they do a blood test. best of luck Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2011 • 1 answer
Posted 14 Dec 2011 • 1 answer
Posted 13 Jul 2015 • 1 answer
Posted 14 Jun 2017 • 1 answer
Posted 2 Nov 2017 • 1 answer